# SDR GLBA2017120400694

- Difficulty date: December 1, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 47,928 hours, 49,318 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 922FS2A6NZ735A
- Part serial: NSN
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT AFTER LANDING, THE AIRCRAFT HAD NO NOSE WHEEL STEERING BY TILLER OR RUDDER. CREW ALSO NOTED THAT THE IDLE UNLOCK LIGHTS ILLUMINATED AND ELECTRONIC LIGHTS ILLUMINATED ON THE MAP. PACKS STARTED SMOKING BECAUSE THE GROUND COOLING FANS WERE NOT ON. THERE WERE TWO IDENTICAL EVENTS. TO CORRECT THE FIRST EVENT IN SALINA, MAINTENANCE DOWN POWERED AND RE-POWERED THE AIRCRAFT. THEY ALSO COMPLIED WITH THE FLIGHT IDLE STOP SYSTEM OPS CHECK PER EMB MM 76-13-00. FOR THE SECOND DISCREPANCY IN DENVER, MAINTENANCE REPLACED THE RIGHT HAND GEAR HARNESS PROXIMITY SENSOR, P/N: 922FS2-A6N-Z735A IAW EMB-120 MM 32-01-01(D-8, 9, 11, 12, 13, AND 14). ALL OPS CHECKS GOOD.
